# SDR P5CA0701540

- Difficulty date: November 18, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 26,437 hours, 4,158 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Inflt Separation
- Location: Nr Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE STRUT I/B ACCESS DOOR PARTIALLY LOST IN FLIGHT AND NR 4 ENGINE STRUT O/B ACCESS DOOR PEELED BACK IN FLIGHT.  MAJOR REPAIR AND PARTS REPLACEMENT ACCOMPLISHED PER XEO-51-120607, P/N: 323U2304-84, 323U2303-72.
